# SDR ASOA04328

- Difficulty date: May 3, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 1,898 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, THE CREW RECEIVED A FLAPS FAIL AMBER CAUTION MESSAGE.  THE FLAPS INDICATED ZERO DEGREES ON THE PRIMARY EICAS AND SYNOPTIC PAGES AND THE FLAPS HAD NOT BEEN CALLED FOR PRIOR TO THE CAUTION MESSAGE.  THE QRH WAS COMPLIED WITH AND EMERGENCY VEHICLES WERE REQUESTED AS A PRECAUTION.  THE AIRCRAFT DIVERTED, PERFORMING A ZERO FLAP LANDING AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT FLAP BRAKE POSITION SENSOR UNIT (BPSU) AND RIGGED THE FLAPS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
